An alexsandrov type theorem for k-convex functions

Nirmalendu Chaudhuri*, Neil S. Trudinger

*Corresponding author for this work

    Research output: Contribution to journalArticlepeer-review

    2 Citations (Scopus)

    Abstract

    In this note we show that k-convex functions on ℝn are twice differentiable almost everywhere for every positive integer k > n/2. This generalises Alexsandrov's classical theorem for convex functions. Copyright Clearance Centre, Inc.

    Original languageEnglish
    Pages (from-to)305-314
    Number of pages10
    JournalBulletin of the Australian Mathematical Society
    Volume71
    Issue number2
    DOIs
    Publication statusPublished - Apr 2005

    Fingerprint

    Dive into the research topics of 'An alexsandrov type theorem for k-convex functions'. Together they form a unique fingerprint.

    Cite this